Stable mapping class groups of 4-manifolds with boundary

Research output: Contribution to journalArticlepeer-review


We give a complete algebraic description of the mapping class groups of compact simply connected 4-manifolds with boundary up to connected sum with copies of S2 × S2.

Original languageEnglish
Pages (from-to)2091-2104
Number of pages14
JournalTransactions of the American Mathematical Society
Issue number5
Publication statusPublished - May 2006

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Stable mapping class groups of 4-manifolds with boundary'. Together they form a unique fingerprint.

Cite this